Alert archive / Michigan / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 25, 2009, 5:56 PM EDT for Ingham County, Jackson County, Michigan. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2009, 5:56 PM EDT (21:56 UTC)
- Expired
- Apr 25, 2009, 6:18 PM EDT
- In force
- 22 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Ingham County, MI, Jackson County, MI
The radar
The Detroit radar (KDTX), 83 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 252156 SVRGRR MIC065-075-252230- /O.NEW.KGRR.SV.W.0007.090425T2156Z-090425T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 556 PM EDT SAT APR 25 2009 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN * UNTIL 630 PM EDT * AT 553 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF WILLIAMSTON TO 6 MILES NORTHWEST OF BROOKLYN...AND MOVING EAST AT 55 MPH. * LOCATIONS WITHIN THE WARNED AREA INCLUDE... CLARK LAKE... LIBERTY TWP... VANDERCOOK LAKE... HORTON... SANDSTONE... RIVES JUNCTION... HANOVER... JACKSON... WHEATFIELD TWP... EDEN... FITCHBURG... BUNKER HILL... HASLETT... OKEMOS... DANSVILLE... WILLIAMSTON... LESLIE... MASON... PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE ARE DANGEROUS STORMS...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. && LAT...LON 4208 8457 4277 8443 4278 8415 4208 8413 TIME...MOT...LOC 2155Z 279DEG 48KT 4277 8419 4214 8431 $$ JK
1 follow-up statement
000 WWUS53 KGRR 252218 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 618 PM EDT SAT APR 25 2009 MIC065-075-252226- /O.CAN.KGRR.SV.W.0007.000000T0000Z-090425T2230Z/ INGHAM MI-JACKSON MI- 618 PM EDT SAT APR 25 2009 ...THE SEVERE THUNDERSTORM WARNING FOR JACKSON AND INGHAM COUNTIES HAS BEEN CANCELLED... SEVERE WEATHER HAS MOVED EAST OF THE AREA. STAY TUNED FOR THE LATEST WEATHER INFORMATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR SOUTH CENTRAL MICHIGAN. LAT...LON 4208 8457 4277 8443 4278 8415 4208 8413 TIME...MOT...LOC 2216Z 279DEG 48KT 4272 8380 4209 8393 $$ MEADE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:55 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 25, 4:55 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 455 PM EDT SAT APR 25 2009 LATEST UPDATE...ALL SECTIONS EXCEPT LONG TERM AND AVIATION... .SYNOPSIS...(455 PM EDT SAT APR 25 2009) AN ACTIVE PERIOD OF WEATHER IS EXPECTED THE NEXT SEVERAL DAYS ACROSS SOUTHWEST LOWER MICHIGAN AS A FRONTAL BOUNDARY OSCILLATES THROUGH THE AREA. A COLD FRONT WILL DROP SOUTH OF THE AREA THIS EVENING AND MOVE BACK NORTH AS A WARM FRONT ON SUNDAY. ANOTHER COLD FRONT WILL PUSH THROUGH FROM THE WEST MONDAY NIGHT. SO...PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MONDAY NIGHT. RAINFALL OVER THE COURSE OF THE NEXT FEW DAYS MAY PUSH INTO THE ONE TO TWO INCH RANGE. && .SHORT TERM...(455 PM EDT SAT APR 25 2009) (TONIGHT THROUGH MONDAY NIGHT) CONVECTIVE EVOLUTION WILL BE THE MAIN FORECAST CONCERN THROUGH THE SHORT TERM...AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION MULTIPLE TIMES. A COLD FRONT WILL SLIP SOUTH THROUGH THE AREA TONIGHT...THEN MOVE BACK NORTH AS A WARM FRONT ON SUNDAY. SUNDAY NIGHT AND MONDAY SOUTHWEST LOWER MICHIGAN WILL BE IN THE WARM SECTOR ONCE AGAIN. FINALLY...A COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY NIGHT. ROUNDS OF CONVECTION WILL LIKELY ACCOMPANY EACH FRONTAL PASSAGE THROUGH THE FORECAST AREA. THE FORECAST AREA IS NOT IN A SLIGHT RISK IN DAY TWO OR DAY THREE AT THIS POINT...BUT THE STRENGTH OF THE LLJ SUNDAY EVENING AND SUNDAY NIGHT IS A CONCERN. SUNDAY NIGHT A 50-60KT LLJ WILL BE IN PLACE OVERHEAD...SO DAMAGING WIND GUSTS WILL BE A CONCERN IF ENOUGH INSTABILITY CAN BE REALIZED. PROBLEMATIC ISSUE WITH THE FORECAST IS THE AMOUNT OF CONVECTIVE DEBRIS/RAIN THAT WILL BE IN PLACE IN ANY GIVEN FORECAST PERIOD...WHICH WILL INHIBIT FURTHER DEVELOPMENT. AT THIS TIME...THE TIME FRAMES TO KEY ON APPEAR TO BE SUNDAY EVENING/SUNDAY NIGHT AND AGAIN ON MONDAY EVENING AHEAD OF THE COLD FRONT. && .LONG TERM...(243 PM EDT SAT APR 25 2009) (TUESDAY THROUGH SATURDAY) THE MID RANGE MODELS ARE NOT IN GOOD AGREEMENT. THE GOING FORECAST LOOKS TO BE FAVORING THE ECMWF. FEEL THAT THE GFS SOLUTION IS CLOSER TO WHAT WILL HAPPEN. WITH SEVERE WEATHER ACROSS THE REGION TODAY AND UNCERTAINTY WITH THE FORECAST... JUST LEANED THE GRIDS TOWARD THE GFS SOLUTION. NO BIG CHANGES BEING MADE. TUESDAY WILL SEE A COLD FRONT APPROACHING THE AREA WITH SHOWERS AND THUNDERSTORMS. HIGH PRESSURE BUILDS IN TUESDAY NIGHT AND WEDNESDAY. THIS FRONT WILL STALL SOUTH OF THE STATE. A LOW PRESSURE SYSTEM WILL THEN MOVE FROM THE CENTRAL PLAINS JUST SOUTH OF THE AREA WITH SHOWERS AND THUNDERSTORMS. THIS WILL KEEP THE FRONT IN THE REGION AND PRECIPITATION AND CONVECTION ARE IN THE FORECAST THROUGH SATURDAY. WITH MAINLY ZONAL FLOW... TEMPERATURES WILL BE AT TO A LITTLE ABOVE AVERAGE THROUGH THE EXTENDED PERIODS. && .AVIATION...(455 PM EDT SAT APR 25 2009) SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS SOUTHWEST LOWER MICHIGAN THIS EVENING. THESE SHOWERS AND STORMS ARE ASSOCIATED WITH A COLD FRONT THAT EXTENDS ACROSS THE REGION. THE FRONT IS SLOWLY SLIDING SOUTHEAST AND IS EXPECTED TO STALL LATER TONIGHT. BEHIND THE FRONT, SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS LAKE MICHIGAN AS ANOTHER UPPER WAVE SLIDES EAST. WE WILL CONTINUE TO SEE THE POSSIBILITY OF PRECIP THROUGH MUCH OF THE OVERNIGHT HOURS. DO ANTICIPATE IFR TO LIFR CONDITIONS THROUGH 14Z SUN AS WARM FRONT LIFTS NORTH ACROSS SITES. VISIBILITIES AND CLOUDS DECKS WILL GRADUALLY INCREASE BY MID MORNING SUNDAY. && .MARINE...(455 PM EDT SAT APR 25 2009) A SMALL CRAFT ADVISORY CONTINUES INTO THIS EVENING AS WAVES REMAIN UP A BIT FROM SOUTHWEST FLOW THE PAST 24 HOURS. WAVES WILL BE ON A DOWN TREND TONIGHT AS THE FLOW GRADUALLY BECOMES OFF SHORE BEHIND A SOUTHWARD SINKING COLD FRONT. WAVES WILL LIKELY BE FAIRLY SMALL IN THE NEARSHORE WATERS INTO SUNDAY NIGHT...BEFORE SOUTHERLY FLOW KICKS THINGS UP AGAIN. && .HYDROLOGY...(455 PM EDT SAT APR 25 2009) PERIODS OF SHOWERS AND THUNDERSTORMS OVER THE NEXT COUPLE OF DAY WILL BRING THE AREA RAINFALL ON THE ORDER OF ONE TO TWO INCHES BY TUESDAY. SOME LOCATIONS MAY HAVE ALREADY RECEIVED OVER A HALF AN INCH OF RAIN...ESPECIALLY ACROSS CENTRAL LOWER MICHIGAN. STREAMFLOW CONDITIONS ACROSS CENTRAL LOWER MICHIGAN ARE NEAR NORMAL AT THIS POINT...SO RIVER UP THERE WILL LIKELY BE ABLE TO HANDLE THE PRECIPITATION WITHOUT SIGNIFICANT ISSUES. IN THE SOUTH HOWEVER...STREAMFLOW CONDITIONS ARE ALREADY HIGH AND ADDITIONAL RAINFALL MAY HAVE MORE OF AN IMPACT. RIVER CONDITIONS WILL BE MONITORED CLOSELY THIS EVENING AND NEW FORECASTS WILL LIKELY BE FORTHCOMING. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH 00Z SUN FOR THE ENTIRE NEARSHORE FROM ST. JOE TO MANISTEE. && SYNOPSIS: DUKE SHORT TERM: DUKE LONG TERM: IOD AVIATION: JB MARINE: DUKE HYDROLOGY: DUKE
Hazardous weather outlook, Apr 25, 11:23 AM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1123 PM EDT SAT APR 25 2009 MIZ037>040-043>046-050>052-056>059-064>067-071>074-260945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1123 PM EDT SAT APR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THROUGH EARLY EVENING. THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. THUNDERSTORM MOVEMENT WILL BE EAST NORTHEAST AT 35 TO 45 MPH. THE SEVERE WEATHER THREAT WILL END BY 8 PM OR POSSIBLY EARLIER WITH THE PASSAGE OF A COLD FRONT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR TONIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT FOR THUNDERSTORMS WILL LIFT NORTHWARD DURING THE DAY SUNDAY AS A WARM FRONT PUSHES THE AREA OF STORMS NORTH TOWARD ROUTE 10 BY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. ON MONDAY A COLD FRONT WILL PUSH EAST ACROSS THE AREA LATE IN THE DAY AND BRING THE RISK OF STRONG TO SEVERE THUNDERSTORMS. THURSDAY AND FRIDAY ANOTHER STORM SYSTEM WILL BRING BACK THE THREAT FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. LMZ844>849-260945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1123 PM EDT SAT APR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS FOR SMALL WATER CRAFT ARE EXPECTED THROUGH THIS EVENING DUE TO STRONG SOUTHWEST WINDS THAT WILL VEER TO THE NORTHWEST. IN ADDITION NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING. LOCALLY HIGH WINDS AND WAVES ARE POSSIBLE IN AND NEAR THE THUNDERSTORMS. AREAS OF FOG ARE POSSIBLE AS WELL DUE TO WARM AIR MOVING OVER THE COLD LAKE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE AREA OF THUNDERSTORMS WILL LIFT BACK NORTH ACROSS THE NEAR SHORE WATERS SUNDAY. THE THREAT WILL MOSTLY BE NORTH OF LITTLE SABLE POINT BY EVENING. GUSTY WINDS AND INCREASED WAVES HEIGHTS ARE THE PRIMARY THREAT. ADDITIONAL STORMS ARE EXPECTED WITH THE COLD FRONT MONDAY AFTERNOON INTO THE EVENING. GUSTY WINDS AND HIGH WAVES ARE ONCE AGAIN POSSIBLE. ONCE THE COLD FRONT COMES THROUGH NORTHWEST WINDS WILL BUILD THE WAVE HEIGHTS TO THE POINT WERE THEY WILL BE HAZARDOUS FOR SMALL WATER CRAFT. THESE CONDITIONS WILL SUBSIDE BY TUESDAY EVENING. MORE STORMS ARE POSSIBLE LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO TONIGHT. MEADE
In the hours before
Local storm report, Apr 25, 4:54 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 S SCHOOLCRAFT 42.09N 85.64W
04/25/2009 KALAMAZOO MI TRAINED SPOTTER
SPOTTER WITNESSED 2 6 FOOT SECTIONS OF FENCE UPROOTED AND
THROWN ACROSS THE PROPERTY. ESTIMATED WIND SPEEDS TO 60
MPH.
&&
GWETZELLocal storm report, Apr 25, 5:12 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
512 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 E VICKSBURG 42.12N 85.51W
04/25/2009 KALAMAZOO MI TRAINED SPOTTER
SPOTTER CALLED IN WITH REPORTS OF NUMEROUS TREES DOWN IN
AND AROUND THE VICKSBURG AREA. DAMAGE OCCURED AROUND 435
PM.
&&
GWETZELLocal storm report, Apr 25, 5:35 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
535 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG 5 WNW TEKONSHA 42.13N 85.08W
04/25/2009 CALHOUN MI COUNTY OFFICIAL
TREE DOWN ON HOUSE. MAN TRAPPED.
&&
GWETZELLocal storm report, Apr 25, 5:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
539 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM NON-TSTM WND DMG MARSHALL 42.27N 84.96W
04/25/2009 CALHOUN MI COUNTY OFFICIAL
NUMEROUS TREES DOWN THROUGH OUT COUNTY.
&&
GWETZELSpecial weather statement, Apr 25, 5:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
543 PM EDT SAT APR 25 2009
MIZ051-052-058-059-066-252245-
CLINTON-EATON-GRATIOT-IONIA-MONTCALM-
543 PM EDT SAT APR 25 2009
...SIGNIFICANT WEATHER ADVISORY...
AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
STANTON TO 6 MILES SOUTHEAST OF PORTLAND...MOVING EAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
FERRIS TWP... CEDAR LAKE... VICKERYVILLE...
BUTTERNUT... FENWICK... CRYSTAL...
VESTABURG... MCBRIDE... SHERIDAN...
EDMORE... STANTON... MUIR...
LYONS... PALO... PEWAMO...
PORTLAND... IONIA... CARSON CITY...
THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...STRONG WIND
GUSTS...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
&&
LAT...LON 4276 8465 4278 8510 4346 8511 4345 8437
4297 8436
TIME...MOT...LOC 2143Z 264DEG 49KT 4326 8486 4280 8483
MEADELocal storm report, Apr 25, 5:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
554 PM EDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 W LESLIE 42.45N 84.47W
04/25/2009 INGHAM MI TRAINED SPOTTER
NUMEROUS POWER POLES DOWN. 1/2 INCH HAIL REPORTED IN
LESLIE.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:14 AM EDT | Special Weather Statement | GRR | Isabella, Mecosta | 61 min |
| Apr 25, 5:16 AM EDT | Special Weather Statement | GRR | Isabella, Mecosta | 59 min |
| Apr 25, 5:45 AM EDT | Special Weather Statement | GRR | Clare, Isabella | 45 min |
| Apr 25, 10:09 AM EDT | Special Marine Warning | GRR | 51 min | |
| Apr 25, 10:36 AM EDT | Special Weather Statement | GRR | Kent, Lake, Mecosta, Newaygo | 39 min |
| Apr 25, 10:54 AM EDT | Special Weather Statement | GRR | Isabella | 36 min |
| Apr 25, 11:08 AM EDT | Special Weather Statement | GRR | Barry, Clare, Ionia, Isabella, Kent, Mecosta and 2 more | 37 min |
| Apr 25, 11:38 AM EDT | Special Weather Statement | GRR | Kalamazoo | 52 min |
| Apr 25, 11:42 AM EDT | Special Weather Statement | GRR | Clare, Clinton, Gratiot, Ionia, Isabella | 48 min |
| Apr 25, 12:30 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Eaton, Jackson | 60 min |
| Apr 25, 12:58 PM EDT | Special Weather Statement | GRR | Allegan | 62 min |
| Apr 25, 1:10 PM EDT | Special Marine Warning | GRR | 65 min | |
| Apr 25, 1:13 PM EDT | Severe Thunderstorm Warning | GRR | Ingham, Jackson | 26 min |
| Apr 25, 1:23 PM EDT | Special Weather Statement | GRR | Ottawa | 37 min |
| Apr 25, 1:53 PM EDT | Special Weather Statement | GRR | Ionia, Kent, Montcalm | 52 min |
| Apr 25, 2:15 PM EDT | Special Marine Warning | GRR | 60 min | |
| Apr 25, 2:24 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Mecosta, Montcalm | 50 min |
| Apr 25, 2:34 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Ottawa | 41 min |
| Apr 25, 3:36 PM EDT | Special Weather Statement | GRR | Barry, Calhoun, Clinton, Eaton, Gratiot, Ionia and 2 more | 54 min |
| Apr 25, 4:20 PM EDT | Special Weather Statement | GRR | Calhoun, Eaton, Ingham, Jackson, Kalamazoo | 55 min |
| Apr 25, 4:30 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Kalamazoo | 45 min |
| Apr 25, 4:39 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 36 min |
| Apr 25, 5:00 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Clinton, Eaton, Ingham, Jackson | 60 min |
| Apr 25, 5:43 PM EDT | Special Weather Statement | GRR | Clinton, Gratiot, Ionia | 62 min |
| Apr 25, 6:12 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot | 21 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.